ON SOME INEQUALITIES OF HERMITEHADAMARD TYPE FOR CONVEX FUNCTIONS


Sarıkaya M. Z. , AVCI ARDIÇ M., Kavurmacı Önalan H.

AIP CONFERENCE PROCEEDINGS, vol.1309, pp.852-860, 2010 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 1309
  • Publication Date: 2010
  • Journal Name: AIP CONFERENCE PROCEEDINGS
  • Journal Indexes: Aerospace Database, Artic & Antarctic Regions, Communication Abstracts, INSPEC, Metadex, Public Affairs Index, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.852-860